# SDR USAA2013062800015

- Difficulty date: June 27, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 41,349 hours, 12,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTING STRIP LOOSE BY ROW 12. RE-SECURED STRIP AT ROW 12, CKS GOOD.
